# SDR EIA2000030

- Difficulty date: July 24, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 65B015023
- Condition: Bypassing
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HKG - WHEN GEAR WAS RAISED AFTER TAKEOFF, RED GEAR LIGHT AND DOOR OPEN LIGHT REMAINED ON.  PRIMARY AND ALTERNATE SYSTEM ON FE PANEL INDICATED RIGHT BODY GEAR DOOR OPEN.  CYCLED GEAR, NO HELP.  NR 1 HYD OVERTEMP LIGHT ON.  FUEL DUMP PROCEDURES USED.  RETURNED TO ORIGINATING STATION.  FOUND RT BODY GEAR RETRACT CYLINDER BYPASSING FLUID.  REPLACED ACTUATOR UNIT PER MM 32-33-01.  RT BODY GEAR CHECK AND NR 1 HYD SYSTEM PRESS/TEMP INDICATIONS NORMAL.  ADJUSTMENT CHECK OF GEAR POSITION SWITCHES NORMAL.  RII ACCOMPLISHED.  (M)
